Resolution of Nonlinear Convection - Diffusion - Reaction Equations of Cauchy Kind by the Laplace SBA Method

Authors

  • Youssouf Pare University Ouaga 1 Pr Joseph Ki Zerbo https://orcid.org/0000-0002-2747-5431
  • Minoungou Youssouf University Ouaga 1 Pr Joseph Ki Zerbo
  • Abdoul Wassiha Nebie University Ouaga 1 Pr Joseph Ki Zerbo

DOI:

https://doi.org/10.29020/nybg.ejpam.v12i3.3430

Keywords:

Cauchy kind, di¤ution-convection-reaction problem, Laplace-SBA method.

Abstract

In this paper, we propose the solution of a few non linear partial di¤erential equa-
tions modelling di¤usion, convection and reaction problems Cauchy type. The Laplace SBA method based on combination of Laplace’s transform, Adomian Decomposition Method(ADM), Picard prnciple and successive approximations is used for solving these equations.

Author Biographies

Youssouf Pare, University Ouaga 1 Pr Joseph Ki Zerbo

Minoungou Youssouf, University Ouaga 1 Pr Joseph Ki Zerbo

Abdoul Wassiha Nebie, University Ouaga 1 Pr Joseph Ki Zerbo

Downloads

How to Cite

Pare, Y., Youssouf, M., & Nebie, A. W. (2019). Resolution of Nonlinear Convection - Diffusion - Reaction Equations of Cauchy Kind by the Laplace SBA Method. European Journal of Pure and Applied Mathematics, 12(3), 771–789. https://doi.org/10.29020/nybg.ejpam.v12i3.3430